MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3315/jdcr.2013.1150

Медицинская библиотека · Journal of dermatological case reports · 2013

Pentoxifylline-induced drug rash with eosinophilia and systemic symptoms (DRESS) in a patient with caffeine intolerance.

Saunderson Rebecca B, Garsia Roger, Headley Alexander P, McCaughan Geoffrey W, O'Toole Sandra, Strasser Simone I

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Drug rash with eosinophilia and systemic symptoms (DRESS) is a severe drug reaction characterised by rash, eosinophilia and systemic involvement.

MAIN OBSERVATIONS: We report a case of DRESS induced by pentoxifylline used for the treatment of severe alcoholic hepatitis, in a patient with longstanding caffeine intolerance. A history of intolerance to caffeine and other methylxanthines is listed as a contraindication to the use of pentoxifylline, yet this precaution is not mentioned in alcoholic hepatitis treatment guidelines.

CONCLUSIONS

Prescribers should always seek a history of intolerance to caffeine and related compounds prior to use of pentoxifylline, as severe life threatening reactions can occur.

Для цитирования: Saunderson Rebecca B, Garsia Roger, Headley Alexander P, McCaughan Geoffrey W, O'Toole Sandra, Strasser Simone I. Pentoxifylline-induced drug rash with eosinophilia and systemic symptoms (DRESS) in a patient with caffeine intolerance.. Journal of dermatological case reports. 2013. DOI: 10.3315/jdcr.2013.1150.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.